# SDR UPS09654393

- Difficulty date: December 31, 2008
- Submitted: January 21, 2009
- Operation: Air carrier
- Aircraft: N305UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27243
- Aircraft time: 34,576 hours, 11,493 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Condition: Delaminated
- Location: Nr 5 Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C LT WING NR 5 SPOILER LOWER SURFACE DELAMINATION.  COMPOSITE WET LAY UP REPAIR CARRIED OUT AS PER HX RS R57-70-36252 REV B AND UPS EO B767-5750-31918-A.
